# SDR VNAA2017100299908

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 32,683 hours, 32,663 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT TO FRAME FITTING AT BS 319.7, RBL 42 IS CORRODED.   LOCATED, DRILLED AND INSTALLED NEW FLOOR SUPPORT TO FRAME FITTING IAW SRM 51-42-21, AND 51-40-11.
